Fixed Point Theory and Applications
Volume 2005 (2005), Issue 2, Pages 219-232
Existence of solutions for equations involving iterated functional series
Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India
Received 26 August 2004; Revised 8 October 2004
Copyright © 2005 V. Murugan and P. V. Subrahmanyam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Theorems on the existence and uniqueness of differentiable
solutions for a class of iterated functional series equations are
obtained. These extend earlier results due to Zhang.